Solvable systems of linear differential equations

Description

Citation

Title Solvable systems of linear differential equations
Author(s) Katherine M. Robertson, Nasser Saad
Journal Journal of Applied Mathematics and Computing
Date 2009
Volume 31
Issue 1-2
Start page 475
End page 494
DOI 10.1007/s12190-008-0225-2

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 246

Adding this citation to "My List" will allow you to export this citation in other styles.